Found: 16 resources


Narrow your search

Resource type

article (16)


Language

English (13)

Arabic (1)

Arabic and English (1)


Year
From To Submit

2021 (2)

2020 (3)

2019 (3)

2017 (2)

2016 (2)

More...
Listing 1 - 10 of 16
<<
Page
of 2
Sort by

Solution of Second Kind Volterra Integral Equations Using Non-Polynomial Spline Functions

Baghdad Science Journal, 2014, Volume 11, Issue 2 عدد خاص بالمؤتمر النسوي الثاني, Pages 207-210
 

A numerical Solution of the Integral Equations

Al Kut Journal of Economics Administrative Sciences, 2016, Volume 1, Issue 21, Pages 310-314

Numerical Solution of Linear Volterra Integral Equations by using Hermite Polynomials

journal of the college of basic education, 2020, Volume 26, Issue 108 / علمي, Pages 480-490

Listing 1 - 10 of 16
<<
Page
of 2
Sort by